Tags

Type your tag names separated by a space and hit enter

[Hypersexuality associated with aripiprazole: a new case and review of the literature].
Therapie. 2014 Nov-Dec; 69(6):525-7.T

Abstract

We report the case of a patient with hypersexuality while he was treated with aripiprazole since 6 months. Clinical manifestations were an increased libido, unusual frequent masturbation and sexual instincts. All have resolved upon discontinuation of aripiprazole, and recurred after it was restarted. The partial dopaminergic agonist effect of aripiprazole could probably explain the occurrence of this compulsive behaviour.

Authors+Show Affiliations

Centre régional de pharmacovigilance, de pharmacoépidémiologie et d'information sur le médicament, Service de pharmacologie clinique, CHRU de Tours, Tours, France.Cabinet de psychiatrie, Tours, France.Centre régional de pharmacovigilance, CHU de Grenoble, Grenoble, France.Service de pharmacologie médicale et clinique, Centre Midi-Pyrénées de pharmacovigilance, de pharmacoépidémiologie et d'informations sur le médicament, CHU de Toulouse et Faculté de médecine, Toulouse, France.Centre régional de pharmacovigilance, de pharmacoépidémiologie et d'information sur le médicament, Service de pharmacologie clinique, CHRU de Tours, Tours, France.

Pub Type(s)

Case Reports
English Abstract
Letter
Review

Language

fre

PubMed ID

25293487

Citation

Vrignaud, Laura, et al. "[Hypersexuality Associated With Aripiprazole: a New Case and Review of the Literature]." Therapie, vol. 69, no. 6, 2014, pp. 525-7.
Vrignaud L, Aouille J, Mallaret M, et al. [Hypersexuality associated with aripiprazole: a new case and review of the literature]. Therapie. 2014;69(6):525-7.
Vrignaud, L., Aouille, J., Mallaret, M., Durrieu, G., & Jonville-Béra, A. P. (2014). [Hypersexuality associated with aripiprazole: a new case and review of the literature]. Therapie, 69(6), 525-7. https://doi.org/10.2515/therapie/2014064
Vrignaud L, et al. [Hypersexuality Associated With Aripiprazole: a New Case and Review of the Literature]. Therapie. 2014 Nov-Dec;69(6):525-7. PubMed PMID: 25293487.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Hypersexuality associated with aripiprazole: a new case and review of the literature]. AU - Vrignaud,Laura, AU - Aouille,Jerémie, AU - Mallaret,Michel, AU - Durrieu,Geneviève, AU - Jonville-Béra,Annie-Pierre, Y1 - 2014/10/09/ PY - 2014/05/19/received PY - 2014/07/25/accepted PY - 2014/10/9/entrez PY - 2014/10/9/pubmed PY - 2015/2/24/medline SP - 525 EP - 7 JF - Therapie JO - Therapie VL - 69 IS - 6 N2 - We report the case of a patient with hypersexuality while he was treated with aripiprazole since 6 months. Clinical manifestations were an increased libido, unusual frequent masturbation and sexual instincts. All have resolved upon discontinuation of aripiprazole, and recurred after it was restarted. The partial dopaminergic agonist effect of aripiprazole could probably explain the occurrence of this compulsive behaviour. SN - 0040-5957 UR - https://www.unboundmedicine.com/medline/citation/25293487/[Hypersexuality_associated_with_aripiprazole:_a_new_case_and_review_of_the_literature]_ L2 - http://publications.edpsciences.org/10.2515/therapie/2014064 DB - PRIME DP - Unbound Medicine ER -